# SDR SWAA062496

- Difficulty date: July 17, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,234 hours, 59,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STR 6L.  REPAIRED BULKHEAD PER SRM.
